# SDR JJBA20160108006

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8201
- Aircraft serial: 510
- Aircraft time: 35,188 hours, 47,502 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR ALARM SOUNDED DURING TAXI.  R & R SMOKE DETECTOR & OPERATIONS CHECK DONE.  OPERATIONS CHECK WAS SATISFACTORY.
